IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3109 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2217    
    Printed96    
    Emailed2    
    PDF Downloaded239    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 CASE REPORT
Year : 2009  |  Volume : 41  |  Issue : 4  |  Page : 203-204

Docetaxel-induced photolichenoid eruption


1 Department of Dermatology, Base Hospital, Delhi Cantt, New Delhi, India
2 Department of Pathology, Base Hospital, Delhi Cantt, New Delhi, India

Correspondence Address:
Biju Vasudevan
Department of Dermatology, Base Hospital, Delhi Cantt, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.56065

Rights and Permissions

A 58-year-old man presented with complaints of blackish discoloration of forearms and face of five months duration. The lesions occurred episodically after taking anti-cancer medications, each episode lasting for two weeks. Histopathology confirmed a lichenoid eruption. Photolichenoid eruption to docetaxel is a dermatological adverse effect not reported in literature earlier.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow